# SDR 95ZZZX2820

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Spring
- Part number: 30006822
- Condition: Missing
- Location: Servo
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

SERVO ACTUATOR WAS SENT TO HYDRAULIC SHOP FOR REPAIR DUE TO LEAKING.  SERVO TT 6303.5.  TIME SINCE OVERHAUL:  1665.7.  DURING TEAR DOWN OF ACTUATOR FOR REPAIR, NOTED 2 SPRINGS, PN 30006822, HAD NOT BEEN INSTALLED AT OVERHAUL BY MANUFACTURER.  ABSENCE OF THESE SPRINGS WOULD DISALLOW PROPER SPRING LOADING OF THE SERVO VALVE SECONDARY SPOOL IN THE EVENT OF PRIMARY SPOOL JAMMING IN SYSTEMS NR 1 OR NR 2.
